ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Blaschke structure for a special affine immersion

Haji Badali, A. and Faghfouri, M. and Pourreza, E. (2008) Blaschke structure for a special affine immersion. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 43 (4). pp. 29-37. ISSN 00002-3043

[img]
Preview
PDF
Download (314Kb) | Preview

    Abstract

    In this paper we determine a Blaschke structure for affine immersion of Euclidian and Hyperbolic type for plane equi-affine curve. In particular, we consider this structure in the case where the Ricci tensor of affine immersion is constant and give a necessary and sufficient condition for Ricci tensor to be constant.

    Item Type: Article
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 24 Aug 2012 14:25
    Last Modified: 24 Aug 2012 14:25
    URI: http://mathematics.asj-oa.am/id/eprint/150

    Actions (login required)

    View Item